RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 5, Pages 186–196 (Mi izv846)  

On the real preimages of a real point under the Liashko–Looijenga covering for simple singularities

M. R. Entov


Abstract: The multiplicity of the Lyashko–Looijenga covering restricted to a connected component of the complement in $\mathbf R^\mu$ of the real bifurcation diagram of functions with a simple singularity, is expressed in terms of some discrete invariants of this component. For the case of the singularities $A_\mu$ an algorithm is indicated for finding these invariants from the full system of invariants of the component proposed by S.  A. Barannikov.

Full text: PDF file (630 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:2, 363–372

Bibliographic databases:

UDC: 512.761
MSC: Primary 32S50, 14E20, 14B05, 58C27; Secondary 14E15, 32S30, 14H30, 32S05
Received: 30.03.1992

Citation: M. R. Entov, “On the real preimages of a real point under the Liashko–Looijenga covering for simple singularities”, Izv. RAN. Ser. Mat., 57:5 (1993), 186–196; Russian Acad. Sci. Izv. Math., 43:2 (1994), 363–372

Citation in format AMSBIB
\Bibitem{Ent93}
\by M.~R.~Entov
\paper On~the~real preimages of a real point under the Liashko--Looijenga covering for simple singularities
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 5
\pages 186--196
\mathnet{http://mi.mathnet.ru/izv846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1252762}
\zmath{https://zbmath.org/?q=an:0821.32031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..363E}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 2
\pages 363--372
\crossref{https://doi.org/10.1070/IM1994v043n02ABEH001569}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QC45400009}


Linking options:
  • http://mi.mathnet.ru/eng/izv846
  • http://mi.mathnet.ru/eng/izv/v57/i5/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:212
    Full text:61
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020